Conference item icon

Conference item

Numerical simulation of wave propagation along a discontinuity in depth in a rotating annulus

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Volume:
46
Issue:
1
Pages:
442-447
Host title:
COMPUTERS and FLUIDS
Publication date:
2011-07-01
DOI:
ISSN:
0045-7930
Source identifiers:
151331
Keywords:
Pubs id:
pubs:151331
UUID:
uuid:f2478420-bc63-41e2-b9b3-0c080f091aa5
Local pid:
pubs:151331
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP